MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 502-03-52D
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving an accolade stem was reported.Review of the medical records provided indicated malposition of the trident shell component; this was confirmed based on the x-rays provided.Method & results: device evaluation and results: not performed as the reported device was not returned for evaluation - it remains implanted.Medical records received and evaluation: the provided medical information was reviewed by a clinician who provided the following comment: provided x-ray confirms a 90 degree vertical position of cup of the right hip.Need primary/revision operative reports, office/clinical reports, serial x-rays, and examination of the explanted components device history review: review indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: review indicated there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information including primary/revision operative reports, office/clinical reports, serial x-rays, and examination of the explanted components are needed to fully investigate the event.If further information becomes available and/or the product is returned, this investigation will be re-opened.Device not returned.
 
Event or Problem Description
Revision of right hip implants due to pain in right hip.Update 16/january/2019: rep originally reported stem, head, and liner in the product grid.As reported in adverse consequences details: "patient had to have a revision of original implants from (b)(6) 2016".Pre-revision x-rays and primary implant sheet provided.Update 21/january/2019: rep provided additional details: stem was somewhat loose.Patient was revised to competitor devices.

Brand Name
PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 52MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8380257
Report Number0002249697-2019-01235
Device Sequence Number3056767
Product Code LPH
UDI-Device Identifier07613327040128
UDI-Public07613327040128
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number502-03-52D
Device Lot NumberRX7D25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR